Alert archive / Alabama / Flash Flood Warnings in 2017
Flash Flood Warning 15, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Jun 18, 2017, 5:32 AM CDT for 4 counties in Alabama. It was in force for 6 hr. 40 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2017, 5:32 AM CDT (10:32 UTC)
- Expired
- Jun 18, 2017, 11:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Autauga County, AL, Elmore County, AL, Lowndes County, AL, Montgomery County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 5:56 AM CDT | FLASH FLOOD | 3 Se Vida Junction, AL | FLOODING ALONG COUNTY ROAD 82. |
| Jun 18, 6:01 AM CDT | FLASH FLOOD | 4 Se Vida Junction, AL | FLOODING IN FRONT OF BIG STAR ALONG U.S. HIGHWAY 82. |
| Jun 18, 6:04 AM CDT | FLASH FLOOD | 3 Nnw Autauga County Ai, AL | FLOODING REPORTED AT INTERSECTION OF GOLSON ROAD AND BRADBURY LANE. |
| Jun 18, 6:11 AM CDT | FLASH FLOOD | 2 Sw Prattville, AL | FLASH FLOODING REPORTED AT INTERSECTION OF U.S. HIGHWAY 82 AND HIGHWAY 14. |
| Jun 18, 6:20 AM CDT | FLASH FLOOD | 2 Sw Prattville, AL | FLASH FLOODING REPORTED AT INTERSECTION OF SELMA HIGHWAY AND WASHINGTON FERRY ROAD. |
| Jun 18, 6:26 AM CDT | FLASH FLOOD | 2 Ne Autaugaville, AL | FLASH FLOODING REPORTED ALONG COUNTY ROAD 21. LOCATION APPROXIMATE. |
| Jun 18, 6:36 AM CDT | FLASH FLOOD | 2 Wnw Booth, AL | 4 FEET OF WATER REPORTED AT INTERSECTION OF U.S. HIGHWAY 82 AND COUNTY ROAD 21 DUE TO FLASH FLOODING. |
| Jun 18, 6:53 AM CDT | FLASH FLOOD | 1 Wsw Booth, AL | FLASH FLOODING REPORTED AT JUPITER INN ALONG U.S. HIGHWAY 82. |
| Jun 18, 6:53 AM CDT | FLASH FLOOD | 3 Ne Autaugaville, AL | FLASH FLOODING REPORTED ALONG COUNTY ROAD 165. LOCATION APPROXIMATE. |
| Jun 18, 6:53 AM CDT | FLASH FLOOD | 3 Wnw Booth, AL | FLASH FLOODING REPORTED ALONG COUNTY ROAD 46. |
| Jun 18, 6:53 AM CDT | HEAVY RAIN 2.81 | 1 W Dannelly Field, AL | ASOS STATION MGM, MONTGOMERY DANNELLY FIELD. |
| Jun 18, 7:00 AM CDT | HEAVY RAIN 4.3 | 3 Wnw Prattville, AL | COCORAHS STATION AL-AT-14, 2 WNW PRATTVILLE. |
| Jun 18, 7:01 AM CDT | FLASH FLOOD | 3 Se New Prospect, AL | FLASH FLOODING WASHED AWAY A PORTION OF MANNING ROAD. LOCATION APPROXIMATE. |
| Jun 18, 7:05 AM CDT | FLASH FLOOD | 2 Ese New Prospect, AL | VEHICLE WITH OCCUPANTS TRAPPED IN WATER DUE TO FLASH FLOODING, THEY WERE ABLE TO ESCAPE SAFELY NEAR INTERSECTION OF COUNTY ROAD 59 AND ALTERNATE COUNTY ROAD 59. |
| Jun 18, 7:13 AM CDT | FLASH FLOOD | 1 Sw Capitol Hill Golf, AL | FLASH FLOODING REPORTED ALONG COOTER POND ROAD. |
| Jun 18, 7:30 AM CDT | FLASH FLOOD | 1 W Autauga County Airp, AL | FLASH FLOODING REPORTED ALONG SIMMONS ROAD. |
| Jun 18, 7:37 AM CDT | FLASH FLOOD | 1 Wsw Prattville, AL | FLASH FLOODING REPORTED ALONG SELMA HIGHWAY. |
| Jun 18, 7:40 AM CDT | FLASH FLOOD | 1 Sw Autauga County Air, AL | PORTIONS OF HIGHWAY 14 REPORTED TO BE COVERED BY WATER DUE TO FLASH FLOODING. LOCATION APPROXIMATE. |
| Jun 18, 7:40 AM CDT | FLASH FLOOD | Autauga County Airport, AL | PORTIONS OF HIGHWAY 14 REPORTED TO BE COVERED BY WATER DUE TO FLASH FLOODING. LOCATION APPROXIMATE. |
| Jun 18, 7:42 AM CDT | HEAVY RAIN 3.01 | 2 Ne Prattville, AL | MESONET STATION D6808, 2 NE PRATTVILLE. |
| Jun 18, 7:42 AM CDT | HEAVY RAIN 3.01 | 3 Ne Prattville, AL | MESONET STATION D6808, 2 NE PRATTVILLE. |
| Jun 18, 7:55 AM CDT | FLASH FLOOD | 2 Ene Autauga County Ai, AL | FLASH FLOODING REPORTED ALONG ANDIRON COURT. |
| Jun 18, 8:10 AM CDT | FLASH FLOOD | 6 Ne Booth, AL | FLASH FLOODING REPORTED NEAR BRIDGE CREEK BRIDGE ALONG COUNTY ROAD 40 NEAR BRIDGE CREEK ROAD/COUNTY ROAD 59. |
| Jun 18, 8:13 AM CDT | FLASH FLOOD | 2 Wnw Prattville, AL | FLASH FLOODING REPORTED ALONG EASY STREET. |
| Jun 18, 8:15 AM CDT | FLASH FLOOD | 1 Sw Autauga County Air, AL | WATER OVER PORTION OF ALABAMA HIGHWAY 14, BETWEEN SIMMONS ROAD AND AUTAUGA COUNTY ROAD 29. |
| Jun 18, 8:15 AM CDT | FLASH FLOOD | 2 N Autauga County Airp, AL | PORTIONS OF U.S. HIGHWAY 82 COVERED BY WATER NEAR HIGHWAY 82 AUTO PARTS AND WRECKER SERVICE SHOP. |
| Jun 18, 8:15 AM CDT | FLASH FLOOD | 3 N Autauga County Airp, AL | PORTIONS OF U.S. HIGHWAY 82 COVERED BY WATER NEAR HIGHWAY 82 AUTO PARTS AND WRECKER SERVICE SHOP. |
| Jun 18, 8:15 AM CDT | FLASH FLOOD | 3 Nnw Autauga County Ai, AL | AUTAUGA COUNTY OFFICIALS HAVE CLOSED COUNTY ROAD 47 DUE TO FLASH FLOODING. |
| Jun 18, 8:15 AM CDT | FLASH FLOOD | 3 Nw Autauga County Air, AL | AUTAUGA COUNTY OFFICIALS HAVE CLOSED COUNTY ROAD 47 DUE TO FLASH FLOODING. |
| Jun 18, 8:15 AM CDT | FLASH FLOOD | Autauga County Airport, AL | WATER OVER PORTION OF ALABAMA HIGHWAY 14, BETWEEN SIMMONS ROAD AND AUTAUGA COUNTY ROAD 29. |
| Jun 18, 8:15 AM CDT | FLASH FLOOD | Prattville, AL | FLASH FLOODING REPORTED ALONG GILLESPIE STREET IN PRATTVILLE. |
| Jun 18, 8:45 AM CDT | FLASH FLOOD | 2 Nne Autauga County Ai, AL | 1 MILE PORTION OF U.S. HIGHWAY 82 WEST OF PRATTVILLE COVERED BY WATER DUE TO FLASH FLOODING. LOCATION APPROXIMATE. |
| Jun 18, 9:00 AM CDT | FLASH FLOOD | 5 Sse New Prospect, AL | WATER IN RESIDENCE DUE TO FLASH FLOODING ALONG COUNTY ROAD 66. |
| Jun 18, 9:20 AM CDT | FLASH FLOOD | 1 Sw Capitol Hill Golf, AL | FLASH FLOODING REPORTED AT CANDLESTICK MOBILE HOME PARK IN PRATTVILLE. |
| Jun 18, 9:20 AM CDT | FLASH FLOOD | 2 Sw Capitol Hill Golf, AL | FLASH FLOODING REPORTED AT CANDLESTICK MOBILE HOME PARK IN PRATTVILLE. |
| Jun 18, 10:20 AM CDT | FLASH FLOOD | 2 W Prattville, AL | PHOTO OF FLOODING ALONG A PORTION OF 4TH STREET IN PRATTVILLE REPORTED. TIME ESTIMATED. |
| Jun 18, 10:40 AM CDT | FLASH FLOOD | 5 Sse New Prospect, AL | POND BREACHED DUE TO FLASH FLOODING RUNOFF. LOCAL AREA FLOODED. |
| Jun 18, 10:56 AM CDT | FLASH FLOOD | 4 E Booth, AL | PORTION OF MONFEE ROAD WASHING AWAY DUE TO FLASH FLOODING. |
| Jun 18, 11:00 AM CDT | FLASH FLOOD | 2 Ne Autauga County Air, AL | PORTIONS OF 17 ROADWAYS IMPASSABLE DUE TO FLASH FLOODING. LOCATION APPROXIMATE. |
| Jun 18, 11:26 AM CDT | FLASH FLOOD | 2 Nne Autaugaville, AL | DAM FAILURE DUE TO FLASH FLOODING RUNOFF INTO WHITE WATER LAKE NEAR COUNTRY ROAD 165. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 38 storm reports to this flash flood warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 10.5 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 531 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1299 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
719
WGUS54 KBMX 181032
FFWBMX
ALC001-051-085-101-181330-
/O.NEW.KBMX.FF.W.0015.170618T1032Z-170618T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
532 AM CDT SUN JUN 18 2017
The National Weather Service in Birmingham has issued a
* Flash Flood Warning for...
Eastern Autauga County in Alabama...
Southwestern Elmore County in east central Alabama...
Northern Lowndes County in south central Alabama...
Northwestern Montgomery County in south central Alabama...
* Until 830 AM CDT
* At 532 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is expected to
begin shortly.
* Some locations that will experience flooding include...
Montgomery, Prattville, Millbrook, Mosses, Hayneville, Elmore,
Coosada, Deatsville, Autaugaville, White Hall, Lowndesboro, Booth,
Vida Junction, Hyundai Motors Of Alabama, Autauga County Airport,
Woodcrest, Maxwell Air Force Base, Ten Cedar Estates, Cantelous and
Pintlala.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3218 8686 3222 8684 3223 8681 3224 8681
3223 8683 3224 8683 3268 8664 3267 8624
3215 8635
$$
JH/054 follow-up statements
910
WGUS54 KBMX 181153
FFWBMX
ALC001-051-085-101-181630-
/O.EXT.KBMX.FF.W.0015.000000T0000Z-170618T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
653 AM CDT SUN JUN 18 2017
The National Weather Service in Birmingham has extended the
* Flash Flood Warning for...
Eastern Autauga County in Alabama...
Southwestern Elmore County in east central Alabama...
Northern Lowndes County in south central Alabama...
Northwestern Montgomery County in south central Alabama...
* Until 1130 AM CDT
* At 649 AM CDT, emergency management reported water over some
roadways in Autauga County that have made them impassable. Doppler
Radar continues to indicate thunderstorms producing heavy rain
across the warned area. Radar indicates that over 4 inches has
fallen across portions of the warned area. Flash flooding is
continuing.
* Some locations that will experience flooding include...
Montgomery, Prattville, Millbrook, Mosses, Hayneville, Elmore,
Coosada, Deatsville, Autaugaville, White Hall, Lowndesboro, Booth,
Vida Junction, Hyundai Motors Of Alabama, Autauga County Airport,
Woodcrest, Maxwell Air Force Base, Ten Cedar Estates, Cantelous and
Pintlala.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3218 8686 3222 8684 3223 8681 3224 8681
3223 8683 3224 8683 3268 8664 3267 8624
3215 8635
$$
JH/05214
WGUS74 KBMX 181305
FFSBMX
Flash Flood Statement
National Weather Service Birmingham AL
805 AM CDT SUN JUN 18 2017
ALC001-051-085-101-181630-
/O.CON.KBMX.FF.W.0015.000000T0000Z-170618T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Autauga AL-Elmore AL-Lowndes AL-Montgomery AL-
805 AM CDT SUN JUN 18 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT FOR
EASTERN AUTAUGA...SOUTHWESTERN ELMORE...NORTHERN LOWNDES AND
NORTHWESTERN MONTGOMERY COUNTIES...
At 740 AM CDT, the public reported flash flooding from heavy rain
that was covering portions of Highway 14 west of Prattville from
thunderstorms in southeast Autagua County. Doppler radar estimates
over 4 inches of rain have fallen. Flash flooding is continuing.
Some locations that will experience flooding include...
Montgomery, Prattville, Millbrook, Elmore, Coosada, Deatsville,
Autaugaville, White Hall, Lowndesboro, Booth, Vida Junction, Autauga
County Airport, Woodcrest, Maxwell Air Force Base, Ten Cedar Estates,
Cantelous, Hunter, Jordan Lake, Dannelly Field and Montgomery
Riverwalk Stadium.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
&&
LAT...LON 3224 8657 3224 8683 3268 8664 3267 8624
3229 8632
$$
JH/05232
WGUS74 KBMX 181408
FFSBMX
Flash Flood Statement
National Weather Service Birmingham AL
908 AM CDT SUN JUN 18 2017
ALC001-051-085-101-181630-
/O.CON.KBMX.FF.W.0015.000000T0000Z-170618T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Autauga AL-Elmore AL-Lowndes AL-Montgomery AL-
908 AM CDT SUN JUN 18 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT FOR
EASTERN AUTAUGA...SOUTHWESTERN ELMORE...NORTHERN LOWNDES AND
NORTHWESTERN MONTGOMERY COUNTIES...
At 906 AM CDT, emergency management reported heavy rain due to
thunderstorms is continuing to cause flash flooding across portions
of eastern Autauga County. Doppler radar continues to estimate that
over 4 inches of rain have fallen. Flash flooding is continuing
across the warned area.
Some locations that will continue to experience flooding include...
Montgomery, Prattville, Millbrook, Elmore, Coosada, Deatsville,
Autaugaville, White Hall, Lowndesboro, Booth, Vida Junction, Autauga
County Airport, Woodcrest, Maxwell Air Force Base, Ten Cedar Estates,
Cantelous, Hunter, Jordan Lake, Dannelly Field and Montgomery
Riverwalk Stadium.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3224 8657 3224 8683 3268 8664 3267 8624
3229 8632
$$
JH/05442
WGUS74 KBMX 181522
FFSBMX
Flash Flood Statement
National Weather Service Birmingham AL
1022 AM CDT SUN JUN 18 2017
ALC001-051-085-101-181630-
/O.CON.KBMX.FF.W.0015.000000T0000Z-170618T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Autauga AL-Elmore AL-Lowndes AL-Montgomery AL-
1022 AM CDT SUN JUN 18 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT FOR
EASTERN AUTAUGA...SOUTHWESTERN ELMORE...NORTHERN LOWNDES AND
NORTHWESTERN MONTGOMERY COUNTIES...
At 1021 AM CDT, Doppler radar continued to indicate showers with a
few thunderstorms producing rain across the warned area. Doppler
radar estimates indicate that over 5 inches of rain has fallen in
portions of the warned area. Flash flooding is continuing across
portions of the warned area.
Some locations that will experience flooding include...
Montgomery, Prattville, Millbrook, Elmore, Coosada, Deatsville,
Autaugaville, White Hall, Lowndesboro, Booth, Vida Junction, Autauga
County Airport, Woodcrest, Maxwell Air Force Base, Ten Cedar Estates,
Cantelous, Hunter, Jordan Lake, Dannelly Field and Montgomery
Riverwalk Stadium.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3224 8657 3224 8683 3268 8664 3267 8624
3229 8632
$$
JH/05What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 3:59 AM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jun 18, 3:59 AM CDT, 1 hour 33 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 359 AM CDT Sun Jun 18 2017 .SHORT TERM... Today and Tonight. We have two features of interest to write about this AM. The first is our still present upper low feature stretching from the Alabama coast into Central Alabama that is still generating showers at this hour. The upper flow is expected to open up over Central Alabama today as the low elongates and shifts to the southwest over the open gulf waters. This will be ahead of and in anticipation of our second feature of interest today, an approaching surface front currently stretching from the Great Lakes to the Mid Mississippi River Valley and into the Texas Panhandle. As the main surface low pulls to the northeast from the Great Lakes and into Quebec, the front will sag slowly to the southeast toward Alabama. While we are not expecting the front to reach Central Alabama today or tonight, outflow boundaries from storms along the front could reach us and generate some strong to possibly a few marginally severe thunderstorms this afternoon and evening during the peak heat of the day with straight line winds being the main threat. We will definitely have a moist and somewhat marginally unstable atmosphere IF some of these boundaries can get here. Outside of boundaries in the afternoon and evening from the northwest, convection will also be influenced by our lingering upper low feature already here that should continue to generate scattered convection during the day. Our main area of convection will likely shift to the north/northwest late today into this evening as the upper low shifts to the south and front gets closer to the state. Outside of convection, hot and muggy conditions continue. 08 .LONG TERM... Monday through Saturday. A break between the subtropical ridge will exist on Monday with a large-scale trough extending from the Great Lakes southward to the Tennessee Valley. The associated cold front will be a focus for numerous showers and storms especially along and north of I-20 on Monday. For Tuesday, the front will lose upper-level support as it drifts southward and dissipates. The highest rain chances on Tuesday will be the reverse of Monday and confined to areas mainly south of I-20. The forecast gets a bit more interesting for the Tuesday into Wednesday timeframe with prospects increasing for a developing tropical cyclone in the Gulf of Mexico. The weakness in the upper ridge may provide a more northward path for this system, or at the very least, the associated swath of deep tropical moisture. Whether the tropical system moves toward Alabama or toward areas farther west, high rain chances are beginning to look more likely for Wednesday through Friday. 87/Grantham && .AVIATION... 06Z TAF Discussion. A nearly stationary upper low over south Alabama will produce sct showers and isold storms across southeast Alabama overnight, possibly impacting KMGM and KTOI. Vsbys could drop to 3 miles in the heavier showers. Forecasting cloud cover overnight will be difficult due to lift associated with upper low. Confidence is fairly high that MVFR cigs will develop across a majority with some ifr cigs possible, especially across the northern TAF sites. Lift and better mixing in the lower levels should keep cigs above 1000 feet agl at KEET and KMGM. Cigs will gradually rise after 14z with VFR conds by 18z. Sct tstms will develop during the heating of the afternoon. 58/rose && .FIRE WEATHER... Scattered showers and storms are expected through the next several days with a moist airmass in place. The best chance of rain will occur during the afternoon and early evening hours. There are no fire weather concerns. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 86 70 84 67 85 / 40 50 80 50 30 Anniston 86 71 85 69 83 / 50 40 70 50 40 Birmingham 87 73 86 70 86 / 40 50 70 50 30 Tuscaloosa 89 72 87 70 88 / 40 50 70 40 30 Calera 87 72 86 70 85 / 40 40 60 50 40 Auburn 85 70 86 70 80 / 50 20 40 50 50 Montgomery 89 72 90 73 85 / 50 20 40 50 50 Troy 87 70 89 71 82 / 50 20 30 40 50 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Jun 17, 9:06 AM CDT, 20 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 906 AM CDT Sat Jun 17 2017 ALZ011>015-017>050-181715- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 906 AM CDT Sat Jun 17 2017 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management is not expected at this time.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 4:59 AM CDT | Areal Flood Advisory | BMX | Autauga, Lowndes, Montgomery | 3 hr |
| Jun 18, 7:11 AM CDT | Areal Flood Advisory | BMX | Autauga, Chilton, Coosa, Elmore | 3 hr |
| Jun 18, 7:58 AM CDT | Areal Flood Advisory | BMX | Elmore, Montgomery | 3 hr |
| Jun 18, 8:48 AM CDT | Flash Flood Warning | BMX | Elmore, Montgomery | 3 hr |
| Jun 18, 9:12 AM CDT | Areal Flood Advisory | BMX | Lowndes, Montgomery | 2 hr |
| Jun 18, 11:28 AM CDT | Areal Flood Warning | BMX | Autauga, Lowndes, Montgomery | 3 hr |
| Jun 18, 4:53 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 37 min |
| Jun 18, 5:21 PM CDT | Special Weather Statement | BMX | Lamar | 54 min |
| Jun 18, 5:31 PM CDT | Special Weather Statement | BMX | Jefferson | 29 min |
| Jun 18, 5:37 PM CDT | Special Weather Statement | BMX | Marion | 53 min |
| Jun 18, 5:56 PM CDT | Special Weather Statement | BMX | Fayette | 79 min |
| Jun 18, 6:00 PM CDT | Special Weather Statement | BMX | Jefferson, Shelby | 60 min |
| Jun 18, 6:27 PM CDT | Special Weather Statement | BMX | Walker, Winston | 33 min |
| Jun 18, 6:58 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 62 min |
Nearby
Flash Flood Warnings in Alabama, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.